# SDR CALA2019102311784

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A5910
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FLOOR SUPPORT ANGLE APPEARS CRACKED AT FASTNER HEAD AT RBL55 STA 616 REF AAR N/R 99848350 INSTALLED REPAIR AT R/H MAIN FLOOR INNER CHORD STA 616 HOLE FASTNER FROM STA 601-639 RBL 55 AS PER RES WI2015189-51 AND ECRA 5315-01134.
